# SDR 2002F00012

- Difficulty date: October 31, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLT 6627 - ORD-CMH - EN ROUTE TO CMH, THE LAVATORY SMOKE DETECTOR WARNING ILLUMINATED.  THE FLIGHT ATTENDANT WAS ABLE TO CONFIRM THAT THERE WAS NOT A FIRE ONBOARD BUT THERE WAS A TRACE OF AN OILY SMELL.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE WAS ABLE TO CONFIRM THAT THE APU WAS PUMPING TRACES OF OIL INTO THE PACK.  THE APU WAS REMOVED AND REPLACED IAW CRJ MTC-49-10-00 AND OPS CHECKED GOOD.  (M)
